<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 54, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1095—1470
The $t$-wise intersection of relative three-weight codes
Xin Li and Zihui Liu
MSC numbers : 94B05
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1095—1110
Cyclic and constacyclic self-dual codes over $R_k$
Suat Karadeniz, Ismail Gokhan Kelebek, and Bahattin Yildiz
MSC numbers : Primary 94B05, 94B99; Secondary 11T71, 13M99
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1111—1122
Ring structures concerning factorization modulo radicals
Hai-Lan Jin, Hong Kee Kim, and Yang Lee
MSC numbers : 16N40, 16S36
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1123—1139
Distribution of the values of the derivative of the Dirichlet $L$-functions at its $a$-points
Mohamed Ta\"ib Jakhlouti and Kamel Mazhouda
MSC numbers : 11M06, 11M26, 11M36
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1141—1158
Two meromorphic functions sharing four pairs of small functions
Van An Nguyen and Duc Quang Si
MSC numbers : Primary 32H30, 32A22; Secondary 30D35
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1159—1171
Sufficient condition for the differentiability of the Riesz-N{\'a}gy-Tak{\'a}cs singular function
In-Soo Baek
MSC numbers : Primary 26A30; Secondary 28A78
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1173—1183
Revisit nonlinear differential equations associated with Eulerian polynomials
Dae San Kim and Taekyun Kim
MSC numbers : 05A19, 11B83, 34A34
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1185—1194
A random dispersion Schr\"{o}dinger equation with nonlinear time-dependent loss/gain
Hui Jian and Bin Liu
MSC numbers : 35Q55, 35R60, 37K40
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1195—1219
Reducing subspaces for a class of Toeplitz operators on weighted Hardy spaces over bidisk
Shuhei Kuwahara
MSC numbers : Primary 47B35; Secondary 30H20
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1221—1228
Abstract harmonic analysis over spaces of complex measures on homogeneous spaces of compact groups
Arash Ghaani Farashahi
MSC numbers : Primary 43A85, 47A67
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1229—1240
Translation surfaces in the 3-dimensional Galilean space satisfying $\Delta ^{II}x_{i}=\lambda _{i}x_{i}$
Ali \c{C}akmak, Murat Kemal Karacan, Sezai Kiziltug, and Dae Won Yoon
MSC numbers : 53A35, 53B30, 53A40
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1241—1254
Some results on parametric Euler sums
Ce Xu
MSC numbers : 11M06, 11M32, 11M99
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1255—1280
A note on minimal prime ideals
Rasul Mohammadi, Ahmad Moussavi, and Masoome Zahiri
MSC numbers : 16D25, 16N60
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1281—1291
On a class of locally projectively flat general $(\alpha,\beta)$-metrics
Xiaohuan Mo and Hongmei Zhu
MSC numbers : 53B40, 53C60
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1293—1307
Stability of fractional-order nonlinear systems depending on a parameter
Abdellatif Ben Makhlouf, Mohamed Ali Hammami, and Khaled Sioud
MSC numbers : Primary 37C75, 93Dxx, 49J15
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1309—1321
On multisecant planes of locally non-Cohen-Macaulay surfaces
Wanseok Lee and Euisung Park
MSC numbers : Primary 14C17, 14M20, 14Q10
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1323—1330
Injective dimensions of local cohomology modules
Alireza Vahidi
MSC numbers : 13D05, 13D45, 13H10
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1331—1336
Bloch-type spaces on the upper half-plane
Xi Fu and Junding Zhang
MSC numbers : 30H30, 47B33, 30D45
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1337—1346
New iterative methods for finding a common zero of a finite family of monotone operators in Hilbert spaces
Jong Kyu Kim and Truong Minh Tuyen
MSC numbers : 47H06, 47H09, 47H10, 47J25
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1347—1359
Unified $(\alpha,\beta)$-flows on triangulated manifolds with two and three dimensions
Huabin Ge and Ming Li
MSC numbers : 68U05, 65D17
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1361—1371
Order related concepts for arbitrary groupoids
Hee Sik Kim, Joseph Neggers, and Keum Sook So
MSC numbers : Primary 20N02, 20M10, 06A06
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1373—1386
A family resolvent cocycle and higher spectral flow
Aihui Sun, Jian Wang, and Yong Wang
MSC numbers : 58B30, 46L87
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1387—1407
An extrapolated Crank-Nicolson characteristic finite element method for Sobolev equations
Mi Ray Ohm and Jun Yong Shin
MSC numbers : Primary65M15, 65N30
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1409—1419
Matrices of Toeplitz operators on Hardy spaces over bounded domains
Young-Bok Chung
MSC numbers : Primary 47B35, 30C40
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1421—1441
Reducing subspaces of a class of multiplication operators
Bin Liu and Yanyue Shi
MSC numbers : Primary 47B35; Secondary 47C15
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1443—1455
Stabilization of viscoelastic wave equation with variable coefficients and a delay term in the internal feedback
Fei Liang
MSC numbers : 93D15, 35L05, 35L70
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1457—1470

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd